# SDR USAA2014091100010

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 43,152 hours, 19,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FROM SEAT 1C EMER LIGHT.  INSTALLED EMER LIGHT LENS AT SEAT 1C.
